# SDR CALA2024070300113

- Difficulty date: June 29, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 110,211 hours, 25,697 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

TE FLAP DISAGREE EICAS B A FLAP POSITION DOES NOT AGREE WITH THE FLAPS POSITION SELECTION FLAPS AT 20 WHEN HANDLE SELECTED TO 25 SDR SELECTED FOR GO AROUND FOR FLAP ISSUE TROUBLESHOOTED PER B757 FIM 27-51 FAULT TREE 808. FSEU BITE C/OU T. NO EXISTING FAULTS ON FSEU AND FAULT HISTORY NOT SHOWING TE F LAPS CORRELATED FAULTS. INSP'D ALL 8 OVERLOAD INDICATORS ON FLAP TRANSMISSIONS FINDING #8 TRIPPED. RT WING MOST OUTBOARD FLAP TR ANSMISSION. RESET OVERLOAD INDICATOR AND FLAP OPS C/OUT FROM UP TO 30 TWICE. OVERLOAD IND STAYED IN AFTER FLAP OPS. TOMC INFORME D. NO HISTORY. OK FOR SVC IAW FIM 27-51 T808. NOT ON SDR LIST
